# SDR AALA202408274052

- Difficulty date: August 20, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 33,741 hours, 14,040 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 66,629 hours, 31,479 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 779787
- Condition: Overtemp
- Location: Nr 2
- Part time: 66,629 hours, 31,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX DUE TO THE FLIGHT CREW REPORTING THAT ENGINE 2 EGT OVER TEMP RIGHT AFTER TAKEOFF. FLIGHT CREW SHUTDOWN ENGINE 2 PER ECAM CHECKLIST. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. ** SUPPLEMENTAL REPORT FOR AALA202408214052: MAINTENANCE REPLACED #2 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L40071001.** (CLOSED)
